# SDR SWIA200922671

- Difficulty date: September 24, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 17,600 hours, 15,267 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON STRINGER 14L BETWEEN FRAMES 235.00 AND 250.00.  (A-CHECK)  REMOVED AND REPLACED DAMAGED SECTION OF STRINGER 14L BETWEEN FRAMES 235.00 AND 250.00 IAW SRM 53-00-03.
